MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIX ANATOMIC L-PL/3X3 H SHORT/REVERSIBLE/0.5MM THICK; PLATE, BONE

SYNTHES GMBH TI MATRIX ANATOMIC L-PL/3X3 H SHORT/REVERSIBLE/0.5MM THICK; PLATE, BONE
Catalog Number 04.511.341
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024 a patient was having previously implanted hardware removed after complaining of discomfort from the hardware.During the removal, it was determined that the hardware on the right maxilla had broken; the plates had broken.This report is for a ti matrix anatomic l-pl/3x3 h short/reversible/0.5mm thick.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there was no surgical delay and fragments were broken and removed from the patient when the hardware was removed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: a2a (age), b5.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post-market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIX ANATOMIC L-PL/3X3 H SHORT/REVERSIBLE/0.5MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20323862
Report Number8030965-2024-12270
Device Sequence Number18167587
Product Code JEY
UDI-Device Identifier10887587024127
UDI-Public(01)10887587024127
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.511.341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA.; UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale